Affordable Access

Access to the full text

Infliximab‐induced seizures in a patient with Crohn’s disease: a case report

Authors
  • Lv, Zhijie1
  • Zhang, Xiaoqi2
  • Wu, Li3
  • 1 Zhejiang University, 3 Qingchun Road, Hangzhou, Zhejiang, 310006, China , Hangzhou (China)
  • 2 The Affiliated Hospital of Nanjing University Medical School, 321 Zhongshan Road, Nanjing, Jiangsu, 210008, China , Nanjing (China)
  • 3 The First Affiliated Hospital of Zhejiang Chinese Medical University, 54 Youdian Road, Hangzhou, Zhejiang, 310006, China , Hangzhou (China)
Type
Published Article
Journal
BMC Gastroenterology
Publisher
Springer (Biomed Central Ltd.)
Publication Date
Apr 27, 2021
Volume
21
Issue
1
Identifiers
DOI: 10.1186/s12876-021-01780-y
Source
Springer Nature
Keywords
License
Green

Abstract

BackgroundInfliximab-induced seizures in patients with Crohn’s disease are extremely rare and the mechanism of infliximab-induced seizures is unclear.Case presentationA 60-year-old woman with Crohn’s disease experienced infliximab-induced seizures, diagnosed on normal magnetic resonance imaging of the brain. Moreover, the rechallenge with infliximab was positive.ConclusionsNeurological assessment and tight clinical monitoring before and during therapy with infliximab should be performed in patients with pre-existing seizure disorders.

Report this publication

Statistics

Seen <100 times